Doctor insights on:
HorMOANS......oy!: In a most general sense, we are at the mercy of our hormones (in addition to the weather, our parents and the weather)(and taxes)(and mosquitos, I don't know which is the worst). And YOU are blessed with your menstrual cycle and all of its hormonal wonders. Even when functioning well, other tissues with hormone receptors may not behave as we'd like. Like your skin. How do we fight it? Ask your Gyn ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Do I have Thyroid or other hormonal issues?
10kg weight gain in 6 months (1200cal/excercise 5 days), severe anxiety/depression, PMDD, shorter painful period, very dry skin on body and dermatititis on face, Waves of goose bumps on leg, joint pain,
See a DR: A history, exam, and lab studies will answer your question. ...Read more
What can I do that is the most efficient natural way to get rid of perio dermatitis I can't stand looking at myself anymore?
A few suggestions: First, if you are using any topical steroids (hydrocortisone or others) on your face, stop immediately. There are no great natural treatments although modest sun exposure (without getting sunburned) can help sometimes. There are also several medications that may work. Discuss with your doctor. ...Read more
Took two treatments of amoxi(825mg) within period of a month, also got clotrimazole cream 4 rash on bicep, now I have rash all over 4 the past 2 month?
Need allergy evaluat: See an allergist to get evaluated, neither one of the medications may have caused that rash. Drug rashes do not last 2 months after stopping the medication, thus there may another cause of the rash. However, to confirm it you may need to get allergy testing to Amoxicillin also. ...Read moreSee 1 more doctor answer
What would cause a red itchy rash on top of foot above toes looks like sunburn, itchy, slightly tender occurred after onset of third day of period?
I dont think the: Period has anything to do with it. Looks like a sunburn ? Any chance it actually is one? From your description simple possibility = rash, worst case = infection. Either way see the foot doc who will know immediately when seeing it. You can try warm compresses and a topical steroid but if no improvement see the doctor. ...Read moreSee 2 more doctor answers
Red rash around vaginal area from pad during period is this normal or can it be due to some type of disease?
Is this a rash? This big red bumpy is not itchy it is just there. I found this 2 days ago and I am currently on period. It is located on my shoulder.
I have a raised circular rash with a dark pigment on my skin that comes for a period of time and then disappears. They don't itch however I am worried?
I've had a rash which only comes out when i'm in direct sunlight for a period of time.Its like lumps under my skin which become very irritable ?
- Talk to a doctor live online for free
- Atopic dermatitis
- Seborrheic dermatitis
- Ask a doctor a question free online
- Difference between scabies and dermatitis
- How long does rash associated with contact dermatitis last?
- Does thyroid disease cause seborrheic dermatitis?
- How much time does allergic dermatitis take to go away?
- Talk to a dermatologist online